# SDR ASMF200508014

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 46,698 hours, 32,288 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725518D
- Condition: Making Metal
- Location: Right
- Part time: 37,789 hours, 7,622 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH RT ENGINE REACHED 101 PERCENT OF N1.  DURING MAINTENANCE REVISION, WAS DETECTED METAL CHIPS IN THE RT ENGINE GEARBOX.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE RT ENGINE WAS REPLACED IAW MM 71-00-02, TESTED CORRECT.
